On approximation of continuous functions in Lipschitz norms

L. Leindler, A. Meir, V. Totik

Research output: Article

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)441-443
Number of pages3
JournalActa Mathematica Hungarica
Volume45
Issue number3-4
DOIs
Publication statusPublished - szept. 1985

Fingerprint

Lipschitz
Continuous Function
Norm
Approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On approximation of continuous functions in Lipschitz norms. / Leindler, L.; Meir, A.; Totik, V.

In: Acta Mathematica Hungarica, Vol. 45, No. 3-4, 09.1985, p. 441-443.

Research output: Article

Leindler, L. ; Meir, A. ; Totik, V. / On approximation of continuous functions in Lipschitz norms. In: Acta Mathematica Hungarica. 1985 ; Vol. 45, No. 3-4. pp. 441-443.
@article{1b39ff40e1d446ed82eb527bbfbc2c59,
title = "On approximation of continuous functions in Lipschitz norms",
author = "L. Leindler and A. Meir and V. Totik",
year = "1985",
month = "9",
doi = "10.1007/BF01957041",
language = "English",
volume = "45",
pages = "441--443",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On approximation of continuous functions in Lipschitz norms

AU - Leindler, L.

AU - Meir, A.

AU - Totik, V.

PY - 1985/9

Y1 - 1985/9

UR - http://www.scopus.com/inward/record.url?scp=0010096077&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010096077&partnerID=8YFLogxK

U2 - 10.1007/BF01957041

DO - 10.1007/BF01957041

M3 - Article

AN - SCOPUS:0010096077

VL - 45

SP - 441

EP - 443

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -